# SDR 05FDEA01546

- Difficulty date: June 8, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310
- Aircraft serial: 233
- Aircraft time: 31,293 hours, 26,899 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 20A AFT SIDE AT STRINGER 44R FORWARD CARGO.  FR20A LOWER SECTION AT STR 44R CORROSION WAS FOUND TO BE OUT OF LIMITS IAW A310/200N SRM  53-10-00 FIG 102.  REPAIRED BY CUTTING AND REMOVING FRAME SECTION 20A FROM STR 38R TO STR 45R.  INSTALLED NEW FRAME SECTION AND SPLICE REPAIR ANGLES IAW FED EX DRAWING SR30-53-001.
